# SDR UALA2012111606603

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PROTRUSION AT BS 1600 PLUS 17, 1.25 INCHES BELOW STR 27R.  MAJOR REPAIR ACCOMPLISHED: EXTERNAL FUSELAGE DENTED AT STA 1600 PLUS 17 1.25 INCHES BELOW STR 27 MEASURED DEPTH Y= .035, AY=32.5.  DENT FOUND TO BE WITHIN LIMITS PER SRM 53-00-01 FIG 101 SHEET 4 DETAIL III.  ACCOMPLISHED HFEC NO CRACKS NOTED.
